# SDR AUS20020016

- Difficulty date: January 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: AC9227F1740
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FUEL FILTER CONTAMINATED WITH LINT PARTICLES AND FINE METAL SWARF. FILTERS HAD NOT BEEN CHANGED SINCE THE AIRCRAFT UNDERWENT STRUT MODS IN MAY 2001.
